Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 59, NWS Atlanta, GA

April 19, 2019Newton County, Rockdale County, Walton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2019, 6:57 AM EDT for Newton County, Rockdale County, Walton County, Georgia. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2019, 6:57 AM EDT (10:57 UTC)
Expired
Apr 19, 2019, 7:29 AM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Newton County, GA, Rockdale County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 89 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 7:00 AM EDTTSTM WND DMG2 Ese Rosebud, GAA TREE FELL ACROSS THE ROADWAY AT THE INTERSECTION OF CENTER HILL CHURCH RD AND MCCULLERS RD.
Apr 19, 7:00 AM EDTTSTM WND DMG2 N Big Haynes Creek Pa, GAA TREE WAS DOWNED ONTO SANDY CREEK RD.
Apr 19, 7:10 AM EDTTSTM WND DMG1 Ese Windsor, GAA TREE WAS DOWNED ONTO WIRES AT THE INTERSECTION OF BULLOCK BRIDGE RD AND GREENRIDGE LN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1569 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

402 
WUUS52 KFFC 191057
SVRFFC
GAC217-247-297-191145-
/O.NEW.KFFC.SV.W.0059.190419T1057Z-190419T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
657 AM EDT Fri Apr 19 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Rockdale County in north central Georgia...
  Walton County in north central Georgia...
  Northern Newton County in north central Georgia...

* Until 745 AM EDT.

* At 656 AM EDT, severe thunderstorms were located along a line
  extending from Lakeview Estates to Milstead to Magnet, moving
  northeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Conyers, Monroe, Covington, Loganville, Social Circle, Oxford,
  Porterdale, Walnut Grove, Between, Good Hope, Jersey, Georgia
  International Horse Park, Lakeview Estates, Windsor, Nicholasville,
  Big Haynes Creek Park, Pannell, Ebenezer, Bold Springs and Almon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3391 8376 3389 8376 3390 8374 3390 8373
      3392 8367 3391 8364 3389 8363 3388 8360
      3370 8360 3360 8367 3357 8373 3354 8398
      3365 8398 3373 8405 3393 8380
TIME...MOT...LOC 1056Z 237DEG 26KT 3372 8402 3367 8397 3358 8399 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
275 
WWUS52 KFFC 191106
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
706 AM EDT Fri Apr 19 2019

GAC247-191116-
/O.CAN.KFFC.SV.W.0059.000000T0000Z-190419T1145Z/
Rockdale GA-
706 AM EDT Fri Apr 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCKDALE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3391 8376 3389 8376 3392 8368 3391 8364
      3389 8363 3388 8360 3370 8360 3365 8364
      3361 8373 3360 8389 3369 8392 3371 8393
      3371 8391 3375 8392 3376 8394 3381 8395
      3393 8380
TIME...MOT...LOC 1106Z 228DEG 42KT 3384 8388 3379 8383 3370 8385 

$$

GAC217-297-191145-
/O.CON.KFFC.SV.W.0059.000000T0000Z-190419T1145Z/
Walton GA-Newton GA-
706 AM EDT Fri Apr 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR WALTON AND NORTHEASTERN NEWTON COUNTIES...

At 706 AM EDT, severe thunderstorms were located along a line
extending from Loganville to Youth to near Gum Creek, moving
northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Monroe, Covington, Loganville, Social Circle, Oxford, Walnut Grove,
Between, Good Hope, Jersey, Ebenezer, Bold Springs, Windsor,
Nicholasville, Youth, Pannell, Campton, Herndonville, Gratis and Gum
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3391 8376 3389 8376 3392 8368 3391 8364
      3389 8363 3388 8360 3370 8360 3365 8364
      3361 8373 3360 8389 3369 8392 3371 8393
      3371 8391 3375 8392 3376 8394 3381 8395
      3393 8380
TIME...MOT...LOC 1106Z 228DEG 42KT 3384 8388 3379 8383 3370 8385 

HAIL...<.75IN
WIND...60MPH
 
$$
267 
WWUS52 KFFC 191116
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
716 AM EDT Fri Apr 19 2019

GAC217-191125-
/O.CAN.KFFC.SV.W.0059.000000T0000Z-190419T1145Z/
Newton GA-
716 AM EDT Fri Apr 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NEWTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3391 8376 3389 8376 3392 8368 3391 8364
      3389 8363 3388 8360 3372 8360 3369 8377
      3372 8381 3390 8384 3393 8380
TIME...MOT...LOC 1115Z 250DEG 33KT 3386 8378 3381 8373 3372 8375 

$$

GAC297-191145-
/O.CON.KFFC.SV.W.0059.000000T0000Z-190419T1145Z/
Walton GA-
716 AM EDT Fri Apr 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR CENTRAL WALTON COUNTY...

At 715 AM EDT, severe thunderstorms were located along a line
extending from Nicholasville to Monroe to near Jersey, moving east at
40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Monroe, Between, Good Hope, Jersey, Herndonville, Gratis, Bold
Springs, Nicholasville, Pannell and Campton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3391 8376 3389 8376 3392 8368 3391 8364
      3389 8363 3388 8360 3372 8360 3369 8377
      3372 8381 3390 8384 3393 8380
TIME...MOT...LOC 1115Z 250DEG 33KT 3386 8378 3381 8373 3372 8375 

HAIL...<.75IN
WIND...60MPH
 
$$
302 
WWUS52 KFFC 191129
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
729 AM EDT Fri Apr 19 2019

GAC297-191139-
/O.CAN.KFFC.SV.W.0059.000000T0000Z-190419T1145Z/
Walton GA-
729 AM EDT Fri Apr 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WALTON COUNTY IS
CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3391 8376 3389 8376 3392 8368 3391 8364
      3389 8363 3388 8360 3372 8360 3369 8377
      3372 8381 3390 8384 3393 8380
TIME...MOT...LOC 1128Z 237DEG 26KT 3391 8368 3386 8363 3377 8365 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 4:25 AM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Apr 19, 4:25 AM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
425 AM EDT Fri Apr 19 2019

.SHORT TERM /Today through Saturday/...
Short term models are in pretty good agreement, slowly bringing
surface front across the forecast area today, with the associated
upper low tracking across portions of northern AL and GA this
afternoon and tonight.  Hi-RES models have had a hard time resolving
the line of convection ahead of the front, and currently have the
main line of showers and thunderstorms moving across western
portions of the Atlanta Metropolitan areas down to near Columbus. We
have a Tornado Watch in affect through 8am over portions of west-
central Georgia. This line will move into portions of eastern and
central Georgia through mid morning. As the cold air associated with
the upper low moves across the area this afternoon, expect chance to
likely showers and thunderstorms across the area this afternoon,
with best chances in the vicinity of the upper low. The colder air
associated with the surface front is not in northwest AL and expect
our forecast area to see somewhat of a warm up through early
afternoon before the colder air makes it into north and west GA.
Overnight lows will drop into the upper 30s and lower 40s in the
higher elevation of northeast GA overnight, but do not expect any
wintry precip at this time.  With the upper low over eastern
portions of TN tomorrow could continue to see chances for showers
mainly over north GA.  Temperatures on Saturday will be 10-15
degrees cooler than afternoon high today. Have stayed close to
guidance temperatures through the period.

Atwell

.LONG TERM /Saturday Night through Thursday/...
Long term starts out cooler and dry with only small precip chances
over the NE mountains Saturday night quickly coming to an end with
a dry Easter Sunday in store. Temperatures will warm up to start
the work week.

GFS and European are inconsistent with handling rain chances with a
weak cold front on Wednesday and Wednesday night. At this time am
favoring mainly low chances for n and portions of central GA.

Models continue to differ on Thursday with the GFS wetter than
the European. At this time, favoring chance pops for n and most of
central GA.

BDL

&&

.AVIATION...
06Z Update...
MVFR/VFR conditions will deteriorate to mostly MVFR with patchy
IFR conditions across the area. An area of SHRA and isolated TSRA
will move across the area through 20-24Z, which should keep
CIGs/Vis in MVFR category. Winds will be southwest to west with
gusts to 25kts in and near any convection.

//ATL Confidence...06Z Update...
Low to medium confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  45  56  43 /  90  40  40  10
Atlanta         68  45  56  45 /  80  40  40   5
Blairsville     65  39  48  37 /  90  60  50  20
Cartersville    67  43  55  40 /  70  50  50  10
Columbus        69  46  63  44 /  80  20  10   0
Gainesville     68  44  53  42 /  90  50  50  10
Macon           71  45  61  44 /  90  20  10   0
Rome            66  43  56  40 /  70  60  50   5
Peachtree City  68  44  59  42 /  80  30  30   0
Vidalia         76  49  64  47 /  80  30   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 9 AM EDT this morning for the following
zones: Chattahoochee...Harris...Macon...Marion...Meriwether...
Muscogee...Pike...Schley...Stewart...Sumter...Talbot...Taylor...
Troup...Upson...Webster.

&&

SHORT TERM...Atwell
LONG TERM....BDL
AVIATION...Atwell
Hazardous weather outlook, Apr 19, 5:10 AM EDT, 1 hour 47 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
510 AM EDT Fri Apr 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
510 AM EDT Fri Apr 19 2019

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered severe thunderstorms will be possible and most likely
from Gainesville to Atlanta to Columbus and east today.
The main hazard will be damaging winds, frequent lighting and
heavy rain. A brief tornado will also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected Saturday through Tuesday.
There will be a chance of thunderstorms Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Apr 19, 5:13 AM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 AM EDT Fri Apr 19 2019

GAZ034-045-046-055-057-190945-
Rockdale GA-Clayton GA-DeKalb GA-Gwinnett GA-Henry GA-
513 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR ROCKDALE...EASTERN CLAYTON...
SOUTHERN DEKALB...GWINNETT AND HENRY COUNTIES UNTIL 545 AM EDT...

At 513 AM EDT...a line of strong thunderstorms was along a line
extending from near Berkeley Lake to Lovejoy...and moving east at 35
mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lawrenceville, McDonough, Conyers, Jonesboro, Stockbridge, Forest
Park, Snellville, Lilburn, Norcross, Clarkston, Braselton, Hampton,
Morrow, Lovejoy, Stone Mountain, Dacula, Avondale Estates, Grayson,
Lithonia and Pine Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3382 8394 3379 8398 3377 8396 3353 8404
      3352 8405 3352 8404 3337 8409 3335 8439
      3341 8439 3395 8419 3411 8385
TIME...MOT...LOC 0913Z 249DEG 32KT 3396 8415 3343 8433

WIND...50MPH
Special weather statement, Apr 19, 5:25 AM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
525 AM EDT Fri Apr 19 2019

GAZ022-023-034-191000-
Hall GA-Forsyth GA-Gwinnett GA-
525 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...EASTERN
FORSYTH AND NORTHERN GWINNETT COUNTIES UNTIL 600 AM EDT...

At 525 AM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Buford Dam-Lake Lanier Parks, or 7 miles
southeast of Cumming...moving northeast at 35 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Gainesville, Buford, Flowery Branch, Oakwood, Rest Haven, Aqualand
Park, Oscarville and Lake Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3409 8399 3415 8402 3416 8406 3435 8392
      3432 8377 3423 8376
TIME...MOT...LOC 0925Z 226DEG 32KT 3414 8403

WIND...50MPH
Special weather statement, Apr 19, 5:39 AM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
539 AM EDT Fri Apr 19 2019

GAZ053-054-056-067-068-191045-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
539 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FAYETTE...SOUTHEASTERN
COWETA...WESTERN SPALDING...MERIWETHER AND WESTERN PIKE COUNTIES
UNTIL 645 AM EDT...

At 538 AM EDT...a line of thunderstorms with very heavy rain was
along a line extending from near Woolsey to Durand...and moving
northeast at 30 mph. Be prepared to act if a flash flood warning is
issued.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas. Rises on smaller creeks and
           streams can also be expected.

Some locations in the path of these storms include
Griffin, Fayetteville, Greenville, Peachtree City, Senoia, Woodbury,
Luthersville, Brooks, Warm Springs, Molena, Williamson, Sharpsburg,
Turin, Haralson, Woolsey, Lone Oak, Gay, Starrs Mill, Hilltop and
Odessadale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3314 8486 3341 8458 3347 8440 3335 8440
      3333 8422 3297 8451 3297 8453 3295 8452
      3289 8457 3287 8486
TIME...MOT...LOC 0938Z 235DEG 27KT 3337 8437 3290 8475
Special weather statement, Apr 19, 6:14 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
614 AM EDT Fri Apr 19 2019

GAZ045-046-048-054>057-191045-
Fayette GA-Rockdale GA-Clayton GA-DeKalb GA-Spalding GA-Newton GA-
Henry GA-
614 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FAYETTE...ROCKDALE...
CLAYTON...SOUTHEASTERN DEKALB...NORTHERN SPALDING...NORTHWESTERN
NEWTON AND HENRY COUNTIES UNTIL 645 AM EDT...

At 614 AM EDT...a strong thunderstorm was near Eagles Landing, or
near Jonesboro...moving northeast at 55 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McDonough, Conyers, Covington, Jonesboro, Stockbridge, Hampton,
Lovejoy, Oxford, Lithonia, Porterdale, Sunny Side, Lakeview Estates,
Georgia International Horse Park, Lake Spivey, Blacksville, Rex,
Arabia Mountain, Big Haynes Creek Park, Hidden Valley Park and Jw
Smith Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3348 8440 3377 8406 3375 8402 3378 8399
      3378 8396 3370 8385 3362 8382 3333 8423
      3335 8440
TIME...MOT...LOC 1014Z 228DEG 49KT 3347 8426

WIND...40MPH
Special weather statement, Apr 19, 6:25 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
625 AM EDT Fri Apr 19 2019

GAZ007-012-013-020-021-191100-
Gilmer GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
625 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...
NORTHWESTERN CHEROKEE...SOUTHEASTERN GORDON...NORTHEASTERN BARTOW AND
WESTERN PICKENS COUNTIES UNTIL 700 AM EDT...

At 623 AM EDT...National Weather Service doppler radar indicated a
storm near White, or near Cartersville...moving northeast at 50 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
White, Talking Rock, Fairmount, Ranger, Salacoa Valley, Pine Log,
Blaine, Talmadge, Funkhouser, Hinton, Roundtop and Talona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3454 8444 3424 8468 3427 8479 3458 8468
      3458 8465 3461 8465 3462 8454
TIME...MOT...LOC 1023Z 206DEG 42KT 3423 8476

WIND...50MPH
Special weather statement, Apr 19, 6:41 AM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
641 AM EDT Fri Apr 19 2019

GAZ078-079-089-191130-
Harris GA-Talbot GA-Muscogee GA-
641 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS...NORTHWESTERN
TALBOT AND MUSCOGEE COUNTIES UNTIL 730 AM EDT...

At 641 AM EDT...a cluster of strong thunderstorms were over Flat
Rock, or 8 miles northeast of Columbus...moving northeast at 30 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Columbus, Hamilton, Manchester, Pine Mountain, Waverly Hall, Bibb
City, Ellerslie, Saint Marys Hills, Edgewood, Flat Rock, Highland
Park, Laurel Hills, F.d. Roosevelt State Park, Green Island Hills,
Vista Terrace, Cataula, Columbus Metropolitan Airport, Rose Hill,
Flint Hill and Kenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3287 8486 3287 8475 3286 8475 3284 8470
      3285 8459 3279 8460 3241 8490 3247 8500
      3250 8500 3255 8503
TIME...MOT...LOC 1041Z 203DEG 27KT 3256 8491

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:02 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk28 min
Apr 18, 10:11 PM EDTRiver Flood WarningFFCForsyth, Fulton58 hr
Apr 18, 10:23 PM EDTSpecial Weather StatementFFCChattooga, Floyd22 min
Apr 18, 10:33 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Polk27 min
Apr 18, 10:44 PM EDTSpecial Weather StatementFFCFloyd, Whitfield31 min
Apr 18, 11:00 PM EDTSpecial Weather StatementFFCCarroll, Heard30 min
Apr 18, 11:06 PM EDTSpecial Weather StatementFFCTroup24 min
Apr 18, 11:13 PM EDTSpecial Weather StatementFFCBartow, Gordon32 min
Apr 18, 11:21 PM EDTSpecial Weather StatementFFCCoweta24 min
Apr 18, 11:30 PM EDTSpecial Weather StatementFFCDouglas30 min
Apr 19, 12:39 AM EDTSpecial Weather StatementFFCHarris36 min
Apr 19, 3:50 AM EDTSpecial Weather StatementFFCCoweta, Harris, Heard, Meriwether, Muscogee, Troup40 min
Apr 19, 4:32 AM EDTSpecial Weather StatementFFCCoweta, Harris, Meriwether, Troup43 min
Apr 19, 4:35 AM EDTSpecial Weather StatementFFCClayton25 min
Apr 19, 5:03 AM EDTTornado WarningFFCForsyth, Fulton, Gwinnett27 min
Apr 19, 5:13 AM EDTSpecial Weather StatementFFCDeKalb, Gwinnett, Henry, Rockdale32 min
Apr 19, 5:25 AM EDTSpecial Weather StatementFFCHall35 min
Apr 19, 5:34 AM EDTFlash Flood WarningFFCHarris, Troup6 hr
Apr 19, 5:39 AM EDTSpecial Weather StatementFFCFayette, Meriwether, Spalding66 min
Apr 19, 5:50 AM EDTTornado WarningFFCHall, White10 min
Apr 19, 6:04 AM EDTRiver Flood WarningFFCCobb3 hr
Apr 19, 6:12 AM EDTFlash Flood WarningFFCCobb, DeKalb, Fulton, Gwinnett6 hr
Apr 19, 6:14 AM EDTSpecial Weather StatementFFCHenry, Rockdale31 min
Apr 19, 6:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike6 hr
Apr 19, 6:25 AM EDTSpecial Weather StatementFFCPickens35 min
Apr 19, 6:36 AM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale24 min
Apr 19, 6:41 AM EDTSpecial Weather StatementFFCHarris, Muscogee49 min
Apr 19, 6:48 AM EDTFlash Flood WarningFFCClayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more6 hr
Apr 19, 7:11 AM EDTFlash Flood WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton6 hr
Apr 19, 7:20 AM EDTTornado WarningFFCBarrow, Clarke, Jackson, Oconee, Walton25 min
Apr 19, 7:34 AM EDTFlash Flood WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison6 hr
Apr 19, 7:44 AM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison31 min
Apr 19, 7:55 AM EDTTornado WarningFFCBanks, Jackson, Madison20 min
Apr 19, 8:06 AM EDTRiver Flood WarningFFCForsyth20 hr
Apr 19, 8:12 AM EDTRiver Flood WarningFFCPolk5 hr
Apr 19, 8:37 AM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Oconee, Rockdale, Walton38 min
Apr 19, 8:43 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter47 min
Apr 19, 8:51 AM EDTRiver Flood WarningFFCCobb, Fulton19 hr
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett21 days
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett9 hr
Apr 19, 8:59 AM EDTSpecial Weather StatementFFCTalbot, Upson31 min
Apr 19, 9:08 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee, Walton37 min
Apr 19, 9:09 AM EDTAreal Flood WarningFFCCoweta, Fayette, Meriwether, Troup6 hr
Apr 19, 9:18 AM EDTRiver Flood WarningFFCCobb, Fulton21 days
Apr 19, 9:18 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee3 days
Apr 19, 9:29 AM EDTRiver Flood WarningFFCDade16 hr
Apr 19, 9:29 AM EDTRiver Flood WarningFFCGwinnett, Walton12 hr
Apr 19, 9:32 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Apr 19, 9:33 AM EDTSpecial Weather StatementFFCLamar, Talbot, Upson27 min
Apr 19, 9:37 AM EDTSpecial Weather StatementFFCFranklin8 min
Apr 19, 9:44 AM EDTRiver Flood WarningFFCFulton13 hr
Apr 19, 9:47 AM EDTSpecial Weather StatementFFCPulaski, Wilcox28 min
Apr 19, 9:57 AM EDTRiver Flood WarningFFCCobb, Fulton17 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCFayette, Spalding63 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCDeKalb, Rockdale31 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCNewton, Rockdale46 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Apr 19, 9:59 AM EDTSpecial Weather StatementFFCButts, Lamar31 min
Apr 19, 10:07 AM EDTFlash Flood WarningFFCBarrow, Butts, Henry, Newton, Oconee, Spalding and 1 more6 hr
Apr 19, 10:07 AM EDTSpecial Weather StatementFFCTwiggs, Wilkinson23 min
Apr 19, 10:15 AM EDTRiver Flood WarningFFCCoweta7 hr
Apr 19, 10:18 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Telfair, Wheeler27 min
Apr 19, 10:23 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:26 AM EDTSpecial Weather StatementFFCJasper, Morgan34 min
Apr 19, 10:29 AM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCGwinnett6 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCBanks21 days
Apr 19, 10:32 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Wilkinson28 min
Apr 19, 10:37 AM EDTRiver Flood WarningFFCFayette21 days
Apr 19, 10:40 AM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox35 min
Apr 19, 10:44 AM EDTTornado WarningFFCMontgomery, Telfair, Treutlen, Wheeler31 min
Apr 19, 10:51 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:56 AM EDTTornado WarningFFCJohnson, Laurens23 min
Apr 19, 11:04 AM EDTRiver Flood WarningFFCSpalding5 hr
Apr 19, 11:08 AM EDTTornado WarningFFCLaurens, Treutlen15 min
Apr 19, 11:10 AM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs35 min
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton, Gwinnett3 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton9 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Apr 19, 11:12 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.